International Journal of Stochastic Analysis

International Journal of Stochastic Analysis

Publisher: Hindawi Limited
Editor: Dr. Ravi P. Agarwal
Online ISSN: 2090-3340, Print ISSN: 2090-3332
Frequency: Annual

Description:

International Journal of Stochastic Analysis is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of stochastic analysis.

Table of Contents

Vol 2016 (2016)

Research Article

Multiserver Queue with Guard Channel for Priority and Retrial Customers
Kazuki Kajiwara, Tuan Phung-Duc
 Vol 2016 (2016), Pagination: 1-23
ABSTRACT |  PDF Abstract Views: 49  |  PDF Views: 0